Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rensomsne

Nervous about finishing

Recommended Posts

So, I'm done with Accutane, and I'm clear. I have some red marks, but they're fading, and I haven't had anything appear on my face for about a month now. I've been on 60 mg/day for four months, and Friday was my last day. However, I have a ten days worth of pills left, and I can't decide whether to take them or not.

I would love to be done with it and not have my lips chapped all the time, and to be able to be in the sun since summer is just starting. At the same time I'm thinking about how the total amount is the deciding factor when it comes to whether you're gonna stay clear or not, and that it couldn't hurt to do a couple of days extra.

It would just feel absolutely awful if, some months from now, my face started breaking out again...

What do you guys think?

Link to post
Share on other sites

If you are to be done with your course and you have a few pills left over Do Not take them without asking or letting your derm know.

Besides Roche states that accutane can countinue to work up to two months after your course is done.

Link to post
Share on other sites

eugh accutane police are out in force again!! LOL

You need to start using a topical retinoid like retin-a or adapalene

Im too very worried about breaking out after finishing it. You could perhaps take 1 a week as a maintance dose...a few people have that.

Course its only going to last u 10 weeks - but that would tide you over should you need another course, as you have to wait 8 weeks before starting again.

Don't worry your not going to do urself any harm with 10 pills - unless you start taking them all at once hehe

Link to post
Share on other sites

Damn you, I'm 1 month into my accutane course and still have 2 and half months left!, and it's summer! :doh: , Can you answer me something?, what Side affects did you have while on treatment? and how long was it before they came?, and should I worry about things like Crohn's disease and hairloss etc?

Link to post
Share on other sites

I would take those pills, but that is just me. I am not a doctor. Ask your derm. However if you have already taken 120mg/kg overall i think you should be done. I hope this works. Good luck!

Link to post
Share on other sites

don't bother taking them. if your done and you are not breaking out theres no reason. Better to go see your derm IF you start breaking out again.

oh and congratulations with your clear skin :)

Link to post
Share on other sites
sophiena1143 Posted Yesterday, 03:16 PM

why do you have 10 days worth of pills left if your course is done?

The reason I have leftover pills is that a couple of times my pharmacy didn't have three boxes of 30 pills (I take 3x20 mg/day), so they gave my boxes of 100 instead. Which isn't exactly legal, but that's really their responsibility.

jack4740 Posted Today, 12:26 AM

Damn you, I'm 1 month into my accutane course and still have 2 and half months left!, and it's summer! eusa_doh.gif , Can you answer me something?, what Side affects did you have while on treatment? and how long was it before they came?, and should I worry about things like Crohn's disease and hairloss etc?

Jack4740: I didn't have any serious side effects, just dry lips and dry face. Both very controllable. Also, my hair never gets greasy, but I count that as a positive. I started noticing them after a week or so. Actually, it was worse in the beginning, I was itching all over my body and my scalp, but that passed rather quickly. I don't know how common the side effects you mention are, but my advice is, if you've decided to go through with this, you shouldn't worry about anything, because really; how's that going to help you? :) I'm sure you'll be fine!

Ducks_three Posted Today, 04:11 AM

don't bother taking them. if your done and you are not breaking out theres no reason. Better to go see your derm IF you start breaking out again.

oh and congratulations with your clear skin smile.gif

Thank you! :D

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×